# SDR CA140304006

- Difficulty date: March 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Part time: 47,290 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS AREA IS COVERED BY RECURRENT INSPECTIONS BUT WE DECIDED TO SUBMIT AN SDR SINCE THEY ARE SOMEWHAT DIFFICULT TO DETECT.  A CRACK WAS FOUND IN THE PRESSURE FLOOR DURING INSPECTION.  THE PRESSURE FLOOR IS A KNOWN AREA FOR CRACKS, HOWEVER THIS CRACK WOULD NOT BE EASILY DETECTED WHILE CARRY OUT THE UPPER SURFACE INSPECTION IAW TASK 000-53-160-513 AS THE CRACK IS ALONG THE EDGE OF THE ABOVE FLOOR STRUCTURE AND WAS COVERED WITH FILLET SEAL OF SEALANT.  CARRYING OUT TASK 000-53-160-514 BELOW THE PRESSURE FLOOR INSPECTION, THIS CRACK WOULD ALSO BE DIFFICULT TO SEE AS IT`S ALONG THE EDGE OF THE STRUCTURE AND NEXT TO A BRACKET.  ONCE THIS BRACKET WAS REMOVED IT WAS CLEARLY VISIBLE.  THE CRACK RUNS FWD & AFT DIRECTLY NECT TO OTHER STRUCTURE AND IT IS LOCATED FROM FS 498 THRU FS 501 AT LBL 36.
